Commun. Korean Math. Soc. 2004 Vol. 0, No. 0, 389—584
그로모브-위튼 불변량과 그의 응용
조용승
MSC numbers : 57S17, 57R42, 58B15
Commun. Korean Math. Soc. 2004 Vol. 19, No. 3, 389—425
On prime Gamma-near-rings with derivations
Mustafa Ucckun, Mehmet Al.i Ozturk, Young Bae Jun
MSC numbers : 16Y30, 16W25
Commun. Korean Math. Soc. 2004 Vol. 19, No. 3, 427—433
Weighted continuity of multilinear Marcinkiewicz operators for the extreme cases of $p$
Liu Lanzhe
MSC numbers : 42B20, 42B25
Commun. Korean Math. Soc. 2004 Vol. 19, No. 3, 435—452
Worst cases of polynomial zeros bad
Seon-Hong Kim
MSC numbers : Primary 30C15; Secondary 26C10
Commun. Korean Math. Soc. 2004 Vol. 19, No. 3, 453—459
Ishikawa Iterative Process with Errors for Strongly Pseudo-contractive Mappings in Banach Spaces
Yongjin Li
MSC numbers : 47H17, 47H10
Commun. Korean Math. Soc. 2004 Vol. 19, No. 3, 461—467
Dimension of deformed self-similar sets
Taehee Kim, Jungju Park, Hunghwan Lee
MSC numbers : 28A78
Commun. Korean Math. Soc. 2004 Vol. 19, No. 3, 469—475
On the solution and stability of the quadratic type functional equations
Eun Hwi Lee
MSC numbers : 39B72
Commun. Korean Math. Soc. 2004 Vol. 19, No. 3, 477—493
Oscillation theorems of solutions for some differential equations
RakJoong Kim
MSC numbers : 34C10, 34C15
Commun. Korean Math. Soc. 2004 Vol. 19, No. 3, 495—506
Regular branched covering spaces and chaotic maps on the Riemann sphere
Joo Sung Lee
MSC numbers : 34C35, 54H20
Commun. Korean Math. Soc. 2004 Vol. 19, No. 3, 507—517
Free homeomorphisms of two dimensional manifolds
Jong-Jin Park
MSC numbers : Primary 54H20; Secondary 58F99
Commun. Korean Math. Soc. 2004 Vol. 19, No. 3, 519—529
   1  ·  2   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd